Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

advertisement
advertisement
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published, your email address is available to anyone on the internet, including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

The main site has all the formal medical articles and videos for you to research on.
advertisement

Is this a seizure, using tramadol ?

jonisingt35rjjonisingt35r Posts: 165
edited 12/15/2017 - 8:52 AM in Pain Medications

Hi

I took 100mg tramadol last night and I'm sure I owoke during the night I was shaking, I'm sure I awaoke like 6 or 7 hours later, and was shaking.

not sure it may have been a dream maby is shaking a seizure? I just can't remember. Been taking this for a couple of months now without any other problems.

It may have been a dream as I have had some very strange dreams.


Thank you

advertisement

Comments

  • ThoracicfireThoracicfire Posts: 21
    edited 12/15/2017 - 9:22 AM

    Hey Jon,

    Top of the morning sir! If you have been experiencing unusual side effects, I would have a talk with my doctor A.S.A.P! Personally I wouldn't recommend this because it's a semi synthetic opioid used to replicate an the opiate effect. Your body is not made to process synthetic chemicals. I have read that it can increase the risk of seizeurs. Please be careful and proceed with caution, all the best to you!


    ThoracicFire

  • jonisingt35rjjonisingt35r Posts: 165
    edited 12/15/2017 - 9:38 AM

    Hi t,

    Well I have deffinatly not been taking too much I only take it when I'm deaperate. Most I've taken is probably 300mg in a day.

    Mostly 100 in the evening when I'm desperate

  • advertisement
  • I understand dealing with breakthrough pain (the pain tunnel) can be really difficult and make anyone desperate for relief. Have you had any history of seizeurs/shaking in the past before using this ? Or did you start noticing these symptoms after you were prescribed and began taking the medication? Please let us know!

  • jonisingt35rjjonisingt35r Posts: 165
    edited 12/15/2017 - 9:36 AM

    No only reaction as a really small sore on my lip

    I have had tremors slight ones which is a.side effect.

  • If this all happened after you started taking tramadol or ultram I would stop and talk to your doctor right away! Everyone's situation and body is different,if this is giving you negative side effects please ask if you can try something else for pain.


    ThoracicFire

  • advertisement
  • Please let us know what they say!



    ThoracicFire

  • Hi t

    Hope your good today, spoke with my doctor today, she said it could be an interaction with my anti.depression meds, said if it happens again would pit me.on something else.

    Could have just been a dream as these are.opoids.

advertisement
Sign In or Register to comment.